# SDR HEEA073384

- Difficulty date: June 8, 2001
- Submitted: June 18, 2001
- Operation: General aviation
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- Aircraft time: 1,516 hours
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Relay
- Part number: FCB205AT4
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAUSED FADEC FAULT WORD IGN 1 FLT.
